| Model Number |
CR2 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer received a replacement lid and battery.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.H3 other text : device not returned to manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device was missing the magnetic pin in the lid and there were no voice prompts.In this state the device will not turn on automatically and deliver audible instructions, which can lead to a use error resulting in a failure to deliver defibrillation.There was no patient involvement reported with the event.